# SDR AALA20070545

- Difficulty date: March 24, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTS AT LEFT AND RIGHT NUMBER ONE DOOR INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT LEFT AND RIGHT NUMBER ONE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
